advertisement
Question
Posted by: dale. Please help | 2007/03/23

craving (drug problem)

Hey
I stoped using drufs about5 days ago. I used it for about 6 months almost everyday. I just want to know is there any medicine i can use to stop me craving and shaking? Please I wont used the stuff again but its realy hard?
thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageTeen expert

hi dale i really need to know what drug you have been using before i can advise any further regarding any medications that can help with wthdrawals and cravings, please post another question

thanks

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement